Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 159, NWS Atlanta, GA

June 22, 2015Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2015, 7:10 PM EDT for Laurens County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 7:10 PM EDT (23:10 UTC)
Expired
Jun 22, 2015, 7:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1131 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS52 KFFC 222310
SVRFFC
GAC175-222345-
/O.NEW.KFFC.SV.W.0159.150622T2310Z-150622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 745 PM EDT

* AT 710 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBLIN...
  MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...EAST DUBLIN...DEXTER...RENTZ...ROCKLEDGE...MINTER...HARLOW
  AND LOWERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3244 8306 3262 8292 3251 8265 3250 8265
      3250 8264 3246 8266 3245 8269 3243 8270
      3241 8270 3239 8272 3235 8273 3233 8275
      3232 8273 3224 8280
TIME...MOT...LOC 2310Z 304DEG 10KT 3248 8293 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:58 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 22, 2:58 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT MON JUN 22 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS IN GOOD AGREEMENT OVER THE NEXT 36 HOURS. H5 RIDGE WILL BUILD
A LITTLE STRONGER INTO THE SOUTHEAST BRINGING JUST A LITTLE MORE
HEAT ON TUESDAY. THIS WILL ALSO HELP SUPPRESS CONVECTION TO A
CERTAIN EXTENT ON TUESDAY. WILL STILL MAINTAIN A 20 POP OVER MOST
AREAS TUESDAY AS A TSTORM COULD DEVELOP JUST ABOUT ANYWHERE ALTHOUGH
THEY WILL BE ISOLATED. THE EXCEPTION WILL BE THE MOUNTAINS AND ALSO
CENTRAL GEORGIA NEAR THE SURFACE TROUGH AND HAVE GONE WITH 30 POPS
IN THOSE LOCATIONS.

17

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HAVE MADE MINIMAL CHANGES TO THE EXTENDED FORECAST. TEMPERATURES
THROUGH EARLY NEXT WEEK LOOK TO BE ON TRACK WITH THE LATEST MODEL
SOLUTIONS. FORTUNATELY A REPRIEVE TO THE HOT TEMPERATURES LOOKS TO
BE COMING THIS WEEKEND. HAVE MADE SLIGHT ADJUSTMENTS TO POPS FOR
NEXT WEEKEND TO ACCOUNT FOR THE LATEST MODEL BLENDS. NO OTHER
ADJUSTMENTS WERE MADE AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS.

31

/ISSUED 453 AM EDT MON JUN 22 2015/
MAIN FOCUS ON CONTINUED HEAT SPELL FOR INITIAL PORTION OF LONG
TERM THRU MIDWEEK...THEN ON SWITCH TO A MORE ACTIVE PATTERN NEAR
THE END OF THE WEEK INTO THE WEEKEND.

UPPER RIDGE OF RELATIVELY LOW AMPLITUDE STILL BUILDS INTO THE
SOUTHEAST CONUS FOR WEDNESDAY...THOUGH DOES APPEAR A BIT WEAKER
THAN PREVIOUS MODEL RUNS. STILL LOOKING AT RELATIVELY UNPLEASANT
CONDITIONS WITH SULTRY DEWPOINTS IN THE LOW 70S AND DAYTIME MAX
TEMPS OF MID TO UPPER 90S FOR MUCH OF THE AREA...RESULTING IN
PROGGED HEAT INDICES OF 100-105 FOR THE CWA MAJORITY AND SOME
LOCALLY HIGHER VALUES IN EAST CENTRAL GA. OUT OF THE FORECAST
PERIOD...WEDNESDAY AFTERNOON/EARLY EVENING LOOKS TO HAVE THE
GREATER CHANCE FOR A MORE WIDESPREAD HEAT ADVISORY...THEN BECOME
MORE FOCUSED TO EAST CENTRAL GA AGAIN FOR THURSDAY. GIVEN DECENT
MOISTURE AND INSTABILITY WITH LITTLE CAP...HAVE GONE 30-40 POPS
FOR SHOWERS AND STORMS BOTH WED AND THURS AFTERNOON...THOUGH
THERE IS LITTLE TO FOCUS CONVECTIVE DEVELOPMENT OTHER THAN A WEAK
LEE TROUGH AND ANY LINGERING BOUNDARIES FROM LOCALIZED PREVIOUS
DEVELOPMENT.

GUIDANCE IS IN GOOD CONSENSUS WITH A PATTERN SHIFT FOR FRIDAY
INTO THE WEEKEND AS AN UPPER TROUGH DIGS SOUTHWARD AND AMPLIFIES
TO SET UP RESIDENCY ACROSS THE EAST CONUS. HAVE RAISED POPS FOR
LIKELY MORE WIDESPREAD SHOWERS/STORMS BEGINNING FRIDAY AFTERNOON
WITH INCREASED PVA AHEAD OF THE TROUGH...AND CONTINUING THRU THE
WEEKEND AS THE MAIN AXIS STAYS WEST OF THE AREA AND MORE ENHANCED
DEEP LAYER MOISTURE ADVECTS SOUTHEASTWARD.

WHILE BOTH WED AND THURS COULD SEE SOME STRONG TO ISOLATED SEVERE
STORMS DUE TO DECENT AVAILABLE CAPE IN THE 2000-3000 J/KG RANGE
AND SOME GOOD INVERTED-V/DOWNBURST POTENTIAL SIGNATURES IN THE
FCST SOUNDINGS...THE BEST CHANCE FOR MORE ORGANIZED DEVELOPMENT
WILL BE FRIDAY AND INTO THE WEEKEND AS SHEAR VALUES INCREASE IN
NORTHERN PORTIONS OF THE CWA.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-22 MONDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2006     63 1947     76 1981     58 1972
                1925                                1947
   KATL      98 1964     64 1947     77 1925     56 1947
   KMCN     101 1925     70 1947     78 1915     58 1966
                                                    1947
   KCSG     100 2006     77 1963     77 1981     60 1992
                1988

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996
&&

.AVIATION...
18Z UPDATE...
PERSISTENCE FORECAST WILL CONTINUE THROUGH TOMORROW. CU FIELD WITH
ISOLATED TSRA THIS AFTERNOON. CU DISSIPATES THIS EVENING THEN
REFORMS TOMORROW MORNING WITH ISOLATED TSRA DEVELOPING IN THE
AFTERNOON. WINDS WILL REMAIN WEST TO NORTHWEST AROUND 10 KTS THIS
AFTERNOON...BECOMING LIGHT OR CALM TONIGHT AND REMAINING LIGHT
TUESDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS
17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  98  74  98 /  20  20  20  40
ATLANTA         75  96  76  95 /  20  20  20  40
BLAIRSVILLE     70  90  69  90 /  30  20  20  40
CARTERSVILLE    70  96  73  96 /  20  20  20  40
COLUMBUS        77  98  75  96 /  20  20  20  40
GAINESVILLE     75  95  74  95 /  20  20  20  40
MACON           74  99  75  97 /  20  20  20  30
ROME            71  97  73  96 /  20  20  20  40
PEACHTREE CITY  73  96  73  94 /  20  20  20  40
VIDALIA         76  98  75  97 /  40  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...
JOHNSON...JONES...LAURENS...MACON...MONTGOMERY...PEACH...
PULASKI...SCHLEY...SUMTER...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

HEAT ADVISORY FROM 2 PM TO 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 22, 2:54 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT MON JUN 22 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
254 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
HEAT INDICES IN MAINLY EAST CENTRAL GEORGIA WILL REACH OR EXCEED
105 THIS AFTERNOON INTO EVENING. A HEAT ADVISORY HAS BEEN ISSUED
ACCORDINGLY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS REACHING STRONG
TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT.

WEATHER HAZARDS...
GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN WITH ANY
STORM DEVELOPMENT. DANGEROUS HEAT LEVELS IN THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY DUE TO
THE PRESENCE OF A PROLONGED RIDGE OF HIGH PRESSURE. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS
OF CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE GREATER
CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA. A HEAT
ADVISORY HAS BEEN ISSUED FOR PORTIONS OF EASTERN AND CENTRAL
GEORGIA.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MID WEEK...WITH
THE POTENTIAL FOR GREATER COVERAGE BY WEDNESDAY. CHANCES INCREASE
FURTHER FOR THURSDAY THROUGH SATURDAY AS THE UPPER RIDGE BEGINS TO
BREAK DOWN AND ALLOWS FOR OTHER DISTURBANCES TO APPROACH THE AREA
BY THE END OF THE WEEK. SOME STORMS REACHING STRONG TO POSSIBLY
SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. STRONG DOWNBURST
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 22, 5:54 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON JUN 22 2015

GAZ110-111-222230-
WHEELER GA-TELFAIR GA-
554 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MCRAE...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 630 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...LUMBER CITY...SCOTLAND...TOWNS...WORKMORE...
JORDAN...LITTLE OCMULGEE STATE PARK AND SPRING HILL.

LAT...LON 3193 8299 3211 8294 3207 8261 3203 8261
      3203 8260 3202 8260 3200 8258 3194 8260
      3193 8261 3192 8265 3192 8268 3191 8268
      3190 8269 3190 8270 3186 8276
TIME...MOT...LOC 2153Z 282DEG 12KT 3201 8289
Special weather statement, Jun 22, 5:55 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT MON JUN 22 2015

GAZ097-109>111-222230-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
555 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...DODGE...LAURENS AND TELFAIR COUNTIES UNTIL 630 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HELENA...OR NEAR MCRAE...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...DODGE...LAURENS AND TELFAIR COUNTIES THROUGH
630 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...ALAMO...HELENA...SCOTLAND...ACHORD...LITTLE OCMULGEE STATE
PARK AND JAY BIRD SPRINGS.

LAT...LON 3218 8303 3226 8283 3205 8268 3195 8297
TIME...MOT...LOC 2155Z 338DEG 7KT 3215 8290
Local storm report, Jun 22, 6:08 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     GLENWOOD                32.18N  82.67W
06/22/2015                   WHEELER            GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES
            DOWN...ABOUT 2-3 TOTAL...JUST NORTH OF HIGHWAY 280 AND
            ALSO NEAR THE INTERSECTION OF HIGHWAY 280 AND HIGHWAY 19
            IN DOWNTOWN GLENWOOD.

&&

EVENT NUMBER FFC1500392

KOVACIK
Local storm report, Jun 22, 6:28 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 SSW GILLIS SPRINGS    32.44N  82.50W
06/22/2015                   TREUTLEN           GA   NWS OFFICE

            RECEIVED REPORT FROM NWS CHARLESTON STATING THAT MEMBER
            OF PUBLIC REPORTED MULTIPLE TREES DOWN AT EXIT 78 NEAR
            THE INTERSECTION OF INTERSTATE 16W AND HIGHWAY 221.

&&

EVENT NUMBER FFC1500393

KOVACIK
Special weather statement, Jun 22, 6:32 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT MON JUN 22 2015

GAZ085-097-222300-
JOHNSON GA-LAURENS GA-
632 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JOHNSON AND LAURENS COUNTIES UNTIL 700 PM EDT...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST DUBLIN...OR OVER DUBLIN. THIS STORM WAS
NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON AND LAURENS COUNTIES THROUGH 700 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EAST DUBLIN...LOVETT...BREWTON...SPANN AND MINTER.

LAT...LON 3247 8297 3265 8294 3271 8262 3240 8273
TIME...MOT...LOC 2232Z 270DEG 3KT 3257 8287
Special weather statement, Jun 22, 7:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT MON JUN 22 2015

GAZ106-222330-
CRISP GA-
705 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 730 PM EDT...

AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRISP COUNTY THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...TREMONT...GEORGIA VETERANS MEMORIAL ST PK...
WENONA...EAST CRISP AND RAINES.

LAT...LON 3193 8393 3195 8393 3199 8395 3200 8395
      3203 8392 3202 8361 3196 8361 3180 8374
      3181 8377
TIME...MOT...LOC 2305Z 304DEG 10KT 3201 8385

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:35 PM EDTSpecial Weather StatementFFCUnion25 min
Jun 21, 9:21 PM EDTSpecial Weather StatementFFCTowns24 min
Jun 22, 12:05 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington40 min
Jun 22, 2:08 AM EDTSpecial Weather StatementFFCWilkinson37 min
Jun 22, 2:26 AM EDTSpecial Weather StatementFFCHouston34 min
Jun 22, 3:09 AM EDTSpecial Weather StatementFFCHouston36 min
Jun 22, 1:48 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 22, 2:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jun 22, 2:49 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 36 more29 hr
Jun 22, 3:18 PM EDTSpecial Weather StatementFFCStewart27 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 22, 3:48 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 22, 3:50 PM EDTSpecial Weather StatementFFCWashington25 min
Jun 22, 4:01 PM EDTSevere Thunderstorm WarningFFCEmanuel44 min
Jun 22, 4:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 4:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 22, 4:15 PM EDTSpecial Weather StatementFFCJasper30 min
Jun 22, 4:33 PM EDTSpecial Weather StatementFFCJones27 min
Jun 22, 4:42 PM EDTSpecial Weather StatementFFCToombs33 min
Jun 22, 4:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Jun 22, 4:47 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler28 min
Jun 22, 5:07 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen38 min
Jun 22, 5:11 PM EDTSpecial Weather StatementFFCJones34 min
Jun 22, 5:21 PM EDTSevere Thunderstorm WarningFFCLaurens, Wheeler39 min
Jun 22, 5:24 PM EDTSpecial Weather StatementFFCMontgomery36 min
Jun 22, 5:39 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jun 22, 5:54 PM EDTSpecial Weather StatementFFCTelfair36 min
Jun 22, 5:55 PM EDTSpecial Weather StatementFFCWheeler35 min
Jun 22, 6:22 PM EDTSevere Thunderstorm WarningFFCWashington38 min
Jun 22, 6:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Jun 22, 6:50 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington40 min
Jun 22, 7:05 PM EDTSpecial Weather StatementFFCCrisp25 min
Jun 22, 7:40 PM EDTSpecial Weather StatementFFCCrisp35 min
Jun 22, 7:44 PM EDTSevere Thunderstorm WarningFFCGlascock, Washington9 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.